# SDR USAA2011020890608

- Difficulty date: January 15, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371318002
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 4 AT RIB 6.  REPLACED RUDDER HINGE FITTING NR 4 AT RIB 6 IAW A319 SRM 51-72-11.
